An anaesthetic drug error: minimizing the risk.
Аннотация
A medication error caused a near fatal cardiac arrest in a previously healthy patient undergoing elective surgery. Inadvertent epinephrine injection induced ventricular dysrhythmias, hypertension, hypotension and pulmonary oedema. The case was investigated using critical-incident technique and was reviewed by the Risk Management Team of the Department of Anaesthesia. The purpose of this report is to present the recommendations resulting from the investigation. These include: improved resident training in intravenous drug management, the use of anaesthetic drug ampoules with distinct labels, and the development of a standardized colour code system for labels on anaesthetic drug ampoules. Furthermore, it is recommended that all anaesthetic drug errors be reported to the Canadian agencies responsible for drug packaging in order to identify patterns in anaesthetic drug errors, and to facilitate the implementation of effective drug identification systems.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.